# SDR SWIA201335713

- Difficulty date: December 18, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 5,749 hours, 4,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING FWD FACING EMERGENCY EXIT SIGN MISSING.  FLT 4796 FOUND THE CEILING FWD FACING EMERGENCY LIGHT SIGN & INSTALLED.
